# SDR DALA2023091907703

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 AFT CARGO RH LONGERON FITTING FOUND CORROSION AT STA 1067, S-23R TO S-24R REF CPCP TASK 53-548-00. CORRECTIVE ACTION: AFT CARGO RH LONGERON FITTING AT STA 1067 S-23R TO S-24R CORROSION.REMOVED AND MEASURED: THE MINIMUN REMAINING THICKNESS IS 0.194",THE ORIGINAL THICKNESS IS 0.220",THE REWORKED AREA BLEND OUT REPAIR AS PER PRI:611801-14 (2971907)
